Homology, Homotopy and Applications

Volume 1 (1999)

Number 1

A homotopy $2$-groupoid from a fibration

Pages: 79 – 93

DOI: https://dx.doi.org/10.4310/HHA.1999.v1.n1.a2


K. H. Kamps (Fachbereich Mathematik, Fern Universität, Hagen, Germany)

T. Porter (School of Mathematics, University of Wales, Bangor, Gwynedd, Wales, United Kingdom)


In this paper we give an elementary derivation of a $2$-groupoid from a fibration. This extends a previous result for pointed fibrations due to Loday. Discussion is included as to the translation between $2$-groupoids and cat$^1$-groupoids.


$2$-groupoid, cat$1$-groupoid, crossed module, fibration

2010 Mathematics Subject Classification

18D05, 20Lxx, 55Q05, 55R05

Published 1 January 1999